# SDR DHL2005741589

- Difficulty date: May 30, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT AFT ATTACH BRACKET HOLE OF C2 DOOR SNUBBER.  ROUTED OUT CRACK ON WEB BY INSP HOLE ON INNER SKIN OF C-2 DOOR SNUBBER AREA IAW B727 SRM 51-40-2 FIG 1.  FABRICATED REPAIR DOUBLER IAW B727 SRM 51-10-2. INSTALLED REPAIR DOUBLER TO INNER WEB OF C-2 DOOR IAW B727 SRM 51-40-2 FIG 11.
